MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 3 CLAMPS,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 3 CLAMPS,; STOPCOCK, I.V. SET
Catalog Number 011-MC3316
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 - date of birth - the patients age was used to approximate the date of birth as (b)(6) 2010.E1 - this complaint was received through: ms.(b)(6), phone: (b)(6) email: (b)(6)@icumed.Com.
 
Event or Problem Description
A complaint was received regarding a 6" (15cm) smallbore bifuse ext set w/2 clave¿ clear, 3 clamps, spin luer, that experienced breakage during patient use.The reporter stated that during the night, the catheter broke accidentally.The set was being used on a 15-year-old female patient, with a cadd solis vip pump and blinatumomab medication was being administered.Two pictures were provided by the customer, and the product is not available for evaluation.There was delay in critical therapy, although there was no reported harm.Loliveira 10-apr-2025 update: gcm received an email on 11-apr-2025 from the icu medical sales representative confirming that the hospital could not verify the lot number of the product involved in the event.Loliveira 11-apr-2025.
 
Additional Manufacturer Narrative
The probable cause of a broken set could be confirmed from the photos provided.However, without the return of the sample, a comprehensive review cannot be performed and a probable cause cannot be determined.No lot was received for a device history review (dhr) review.

Brand Name
6" (15CM) APPX 0.33ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 3 CLAMPS,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21981365
Report Number9617594-2025-00933
Device Sequence Number4312112
Product Code FMG
UDI-Device Identifier00840619043230
UDI-Public00840619043230
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC3316
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date06/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age15 YR
Patient SexFemale